Optimal entry to an irreversible investment plan with non convex costs

De Angelis, T, Ferrari, G, Martyr, R et al. (1 more author) (2017) Optimal entry to an irreversible investment plan with non convex costs. Mathematics and Financial Economics, 11 (4). pp. 423-454. ISSN 1862-9679



  • De Angelis, T
  • Ferrari, G
  • Martyr, R
  • Moriarty, J
Copyright, Publisher and Additional Information: © 2017, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Continuous-time inventory; Optimal stopping; Singular stochastic control; Irreversible investment; Ornstein–Uhlenbeck price process
  • Accepted: 12 April 2017
  • Published (online): 29 April 2017
  • Published: September 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Apr 2017 11:09
Last Modified: 23 Jun 2023 22:27
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s11579-017-0187-y